# SDR IPXA2019032140321

- Difficulty date: January 29, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65B384094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CORROSION WAS FOUND ON SUPPORT (P/N: 65B38409-4) OF MAIN DECK AT STA 2118 - STA 2139, RBL 98.58. REPAIR IAW SRM 51-40-02-0G REV.85.00.
